Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 12, NWS Amarillo, TX

April 16, 2015Hemphill County, Wheeler County, Texas

NWS Amarillo, TX issued this tornado warning at Apr 16, 2015, 6:20 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 6:20 PM CDT (23:20 UTC)
Expired
Apr 16, 2015, 6:45 PM CDT
In force
25 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 147 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 6:36 PM CDTHAIL 1.755 Nw Allison, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WFUS54 KAMA 162320
TORAMA
TXC211-483-162345-
/O.NEW.KAMA.TO.W.0012.150416T2320Z-150416T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
620 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 645 PM CDT

* AT 618 PM CDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES NORTHWEST
  OF ALLISON...AND MOVING NORTH AT 25 MPH.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BRISCOE...            ALLISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3543 10001 3561 10037 3579 10040 3583 10000
TIME...MOT...LOC 2321Z 194DEG 22KT 3570 10020

TORNADO...OBSERVED
HAIL...1.75IN

$$

BRB
1 follow-up statement
072 
WWUS54 KAMA 162329
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
629 PM CDT THU APR 16 2015

TXC211-483-162345-
/O.CON.KAMA.TO.W.0012.000000T0000Z-150416T2345Z/
HEMPHILL TX-WHEELER TX-
629 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WHEELER AND
SOUTHEASTERN HEMPHILL COUNTIES UNTIL 645 PM CDT...

AT 622 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES NORTHWEST OF 
ALLISON. ANOTHER TORNADO WAS REPORTED JUST SOUTH OF ALLISON. BOTH 
TORNADO PRODUCING STORMS ARE MOVING NORTH AT 25 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  ALLISON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3553 10017 3566 10037 3579 10039 3583 10000
      3549 10001
TIME...MOT...LOC 2324Z 186DEG 23KT 3570 10016

TORNADO...OBSERVED
HAIL...1.75IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 3:07 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 16, 3:07 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
307 PM CDT THU APR 16 2015

.DISCUSSION...
RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR
TODAY. LONG TERM SECTION BELOW.

WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS
WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND
ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD
COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST
ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED
AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE
OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND
IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY
QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME.
LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS
UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA.
RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY
MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW
MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL
MOISTURE SEEN IN REGIONAL OBSERVATIONS.

CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL
CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION
EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL
PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE
INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE
NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS
AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE
THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A
TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION
CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM
SHEAR.

ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION
CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A
MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT.

BRB

LONG TERM...
THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS
SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER
THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE
RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE
EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS
TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS
SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP
CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY
SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY.

NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON
PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS
TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW.

&&

.FIRE WEATHER...
ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS
PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD
MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME
UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE
TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                49  73  46  74  45 /  50  20  10  20  10
BEAVER OK                  54  75  49  76  47 /  70  60  60  30  30
BOISE CITY OK              43  68  41  68  42 /  50  20  20  30  10
BORGER TX                  53  75  48  75  48 /  50  30  20  20  10
BOYS RANCH TX              45  73  43  74  45 /  40  10  10  20  10
CANYON TX                  46  72  44  74  45 /  40  20  10  20   5
CLARENDON TX               54  74  52  77  48 /  60  50  20  20  10
DALHART TX                 43  70  41  70  42 /  40  10  20  20  10
GUYMON OK                  51  73  44  73  45 /  50  30  40  30  20
HEREFORD TX                42  72  42  74  42 /  30  10  10  10   5
LIPSCOMB TX                55  74  52  76  49 /  70  60  50  30  30
PAMPA TX                   52  73  49  74  45 /  60  40  20  20  20
SHAMROCK TX                56  75  55  77  50 /  70  60  20  20  20
WELLINGTON TX              58  77  56  80  52 /  60  60  20  20  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
255 PM CDT THU APR 16 2015

OKZ001>003-TXZ001>020-170800-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
255 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST
COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME
SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE
AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND
EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY
HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR
SIZE AND WIND GUSTS AROUND 60 MPH.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES
SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER
DURING THIS TIME IS LOW.

ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE
WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING
WETTING RAINS TODAY AND TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF
THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS
THIS AFTERNOON AND ON FRIDAY.

In the hours before

Local storm report, Apr 16, 5:08 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          7 NE GROOM              35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED 6 MILES NORTH OF INTERSTATE 40
            WEST OF STATE HIGHWAY 70.

&&

EVENT NUMBER AMA1500362

14
Local storm report, Apr 16, 5:13 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TORNADO          7 ENE GROOM             35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA

&&

EVENT NUMBER AMA1500363

FENNER
Local storm report, Apr 16, 5:16 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          7 ENE GROOM             35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA

&&

CORRECTED EVENT TIME

EVENT NUMBER AMA1500363

LG
Local storm report, Apr 16, 5:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          5 S MIAMI               35.62N 100.64W
04/16/2015                   GRAY               TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1500364

LG
Local storm report, Apr 16, 6:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             5 SSE MIAMI             35.62N 100.59W
04/16/2015  M3.00 INCH       ROBERTS            TX   STORM CHASER

            HAIL AT LEAST 3 INCHES IN DIAMETER ON FM 1268.

&&

EVENT NUMBER AMA1500365

FENNER
Local storm report, Apr 16, 6:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TORNADO          9 N ALLISON             35.74N 100.10W
04/16/2015                   HEMPHILL           TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER AMA1500366

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:29 PM CDTSpecial Weather StatementAMADonley61 min
Apr 15, 7:54 PM CDTSevere Thunderstorm WarningAMALipscomb50 min
Apr 15, 8:08 PM CDTSpecial Weather StatementAMACollingsworth67 min
Apr 15, 8:11 PM CDTSpecial Weather StatementAMACarson79 min
Apr 15, 9:22 PM CDTSpecial Weather StatementAMARoberts53 min
Apr 15, 10:04 PM CDTSpecial Weather StatementAMAHemphill, Roberts56 min
Apr 15, 11:23 PM CDTSpecial Weather StatementAMAHansford, Lipscomb, Ochiltree52 min
Apr 16, 1:43 PM CDTSevere Thunderstorm WarningAMAHutchinson62 min
Apr 16, 1:49 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree56 min
Apr 16, 2:15 PM CDTSpecial Weather StatementAMARandall30 min
Apr 16, 2:17 PM CDTTornado WarningAMAHutchinson, Roberts28 min
Apr 16, 2:24 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson66 min
Apr 16, 2:32 PM CDTSevere Thunderstorm WarningAMAPotter, Randall58 min
Apr 16, 2:45 PM CDTTornado WarningAMARoberts30 min
Apr 16, 2:47 PM CDTSevere Thunderstorm WarningAMAOchiltree58 min
Apr 16, 3:03 PM CDTSevere Thunderstorm WarningAMACarson, Potter57 min
Apr 16, 3:04 PM CDTSpecial Weather StatementAMARandall26 min
Apr 16, 3:07 PM CDTSevere Thunderstorm WarningAMARoberts38 min
Apr 16, 3:12 PM CDTSevere Thunderstorm WarningAMAPotter, Randall30 min
Apr 16, 3:31 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson44 min
Apr 16, 3:35 PM CDTSpecial Weather StatementAMARandall25 min
Apr 16, 3:42 PM CDTSevere Thunderstorm WarningAMARoberts63 min
Apr 16, 3:47 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson28 min
Apr 16, 3:52 PM CDTTornado Warning Tornado observedAMACarson7 min
Apr 16, 3:59 PM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts4 hr
Apr 16, 4:12 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts63 min
Apr 16, 4:45 PM CDTSevere Thunderstorm WarningAMAGray, Roberts60 min
Apr 16, 4:48 PM CDTAreal Flood AdvisoryAMACarson, Gray, Roberts3 hr
Apr 16, 5:01 PM CDTTornado WarningAMAGray29 min
Apr 16, 5:13 PM CDTSevere Thunderstorm WarningAMAHemphill32 min
Apr 16, 5:16 PM CDTTornado WarningAMAGray, Roberts29 min
Apr 16, 5:25 PM CDTTornado Warning Tornado observedAMAHemphill35 min
Apr 16, 5:36 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb5 hr
Apr 16, 5:39 PM CDTTornado WarningAMAGray, Wheeler51 min
Apr 16, 5:46 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Roberts59 min
Apr 16, 5:59 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler61 min
Apr 16, 6:30 PM CDTTornado WarningAMAGray, Wheeler45 min
Apr 16, 6:45 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb45 min
Apr 16, 6:55 PM CDTSevere Thunderstorm WarningAMADonley33 min
Apr 16, 6:58 PM CDTTornado WarningAMAWheeler37 min
Apr 16, 6:59 PM CDTAreal Flood AdvisoryAMAWheeler5 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.